Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Nausea & dizziness. Had recent naval piercing. Is something wrong?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9018 Questions
Hi, I'm eighteen years old and recently had my navel pierced just three days ago and ever since I left the tattoo parlor I have felt nauseas and dizzy. I have heard about getting sick right after the piercing is finished but I developed these feelings an hour or so after the piercing and they still have not gone away. My piercing is not red or painful and I get anxiety when I clean it to the point where I almost pass out. This situation is just starting to make me wonder if something is wrong or if my body just needs to get used to it. This is my first piercing ever and I would love to hear your opinion! Thanks.
Posted Sun, 24 Jun 2012 in General Health
Answered by Dr. Praveen Tayal 3 hours later
Thanks for posting your query.
Feeling dizzy after a navel piercing is likely to be related to stress and anxiety. It is not suggestive of any pathology. You need some time to get used to it.
1) When you have such symptoms, breathe slowly through the nose and talk to your family and friends.

2) Indulge in yoga and meditation to calm your mind.

3) You can also indulge in progressive muscle relaxation which is useful in anxiety by alternately tensing and relaxing the muscles.
In case the dizziness is persistent, you need to get yourself evaluated by your physician to find out the organic cause.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor